# SDR 39LA2014070773

- Difficulty date: July 7, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N636AR
- Make and model: Dhav DHC8103
- Aircraft serial: 086
- Aircraft time: 37,847 hours, 50,397 cycles
- Engine: Pwa PW121
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Access Panel
- Part number: 85520079
- Condition: Corroded
- Location: Rt Elevator
- Part time: 37,847 hours, 50,397 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR PANEL 343FT CORRODED AT SCREW HOLES.  FABRICATED NEW PANEL 343FT IAW DASH-8-100 SRM 51-24-00 & 51-40-07.
